# SDR SWIA2020060950992

- Difficulty date: May 2, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA INTERNAL FUSELAGE BELOW FLOOR LEVEL AT FS 1015.0  IN BETWEEN STR 26L AND STR 26R THERE IS CORROSION ON FWD FRAME FLANGE.  (C-CHECK) RO 4/23/2020 REPAIRED FRAME AT FS 1015.0 IN BETWEEN STR 26L AND STR 26R REF REO AND SRM.  PRESSURE CHECKS GOOD.  SEE CONTINUATION CARDS FOR DETAILS.
